# SDR AALA20100126DFW01

- Difficulty date: January 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 73,458 hours, 32,564 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Line
- Condition: Failed
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: G, B

## Discrepancy

DFW - CREW REPORTED DURING DESCENT BOTH PACKS FAILED.  CREW DONNED MASKS AND CABIN O2 MASKS DEPLOYED.  EMERGENCY DESCENT TO 10,000.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT PILOT VALVE PRESS REGULAR LINE AND PILOT PSI REGULATOR VALVE LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
